The Open UniversitySkip to content
 

Halin's theorem for cubic graphs on an annulus

Archdeacon, D.; Bonnington, P. and Siran, J. (2004). Halin's theorem for cubic graphs on an annulus. Discrete Mathematics, 281(1-3) pp. 13–25.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.disc.2003.09.007
Google Scholar: Look up in Google Scholar

Abstract

Halin's Theorem characterizes those locally-finite, infinite graphs that embed in the plane without accumulation points by giving a set of six topologically excluded subgraphs. We prove the analogous theorem for cubic graphs that embed in an annulus without accumulation points, finding the complete set of 29 excluded subgraphs.

Item Type: Journal Article
ISSN: 0012-365X
Keywords: Infinite graphs; Accumulation points; Excluded subgraphs; Annulus
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8087
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 02 Dec 2010 20:00
URI: http://oro.open.ac.uk/id/eprint/8087
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk